# SDR AU981558

- Difficulty date: November 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6695500
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD FIN ATTACHMENT FITTING DOUBLER CRACKED.  FOLLOWING REMOVAL OF THE DOUBLER, THE BULKHEAD P/N 62444-05 AT FS 228-30 WAS ALSO FOUND TO BE CRACKED.
